# SDR TRAX200801123

- Difficulty date: September 7, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 8,809 hours, 5,894 cycles
- Engine: Ge CF348C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fadec
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESCENT FROM 22500 TO 12000 @ 300KIAS GOT R FADEC MSG RAN QRH & MONITORED ENGINE INDICATIONS.  R ITT WENT TO 932 C.  SHUTDOWN R ENGINE.  RAN SINGLE ENGINE PROCEDURES CHECK AND LANDED WITH ALL CHECK LIST NO HOT ICON GAUGE TURNED RED.  EMERGENCY DECLARED.  R&R FUEL METERING UNIT AND FADEC IAW CRJ 700 AMM 733-21-07, 73-21-03 ALL OPS CHECK OK.
